It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: NEW PRESCR. DRUGS FOR OSTEOP./ACTONEL &/OR RIDIDRONATE (may be spelled incorrectly)

Re: NEW PRESCR. DRUGS FOR OSTEOP./ACTONEL &/OR RIDIDRONATE (may be spelled incorrectly)

[ Back to Messages ]

Message

Posted by a friend on May 05, 2000 at 05:42:59:

In Reply to: Re: NEW PRESCR. DRUGS FOR OSTEOP./ACTONEL &/OR RIDIDRONATE (may be spelled incorrectly) posted by Jackie on May 04, 2000 at 17:07:27:

Tri-Est HRT does not cause those symptoms and is balanced according to the human body. Used in Europe over 50 years and no bad side -efects...maybe getting used to it, though may take a bit of time. But it is great to me.


Follow Ups




All times are GMT -7. The time now is 03:29 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!